# SDR 05FDEA02668

- Difficulty date: August 26, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6719501
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW L/E UPPER SURFACE AFT OF NR 1 AND NR 2 SLAT AREA AT APPROX XORS 150   FOUND WITH EXISTING DOUBLER REPAIR.  LT WING L/E UPPER SURFACE AFT OF NR 1 AND NR 2 SLAT AREA AT APPROX XORS 150.  CARRIED OUT REPAIR AS PER SRM 57-10-00 FIG 24 VOL I.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
